# SDR WX0A2022030474020

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 45,953 hours, 35,694 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Landing Gear
- Condition: Not Opened
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING LANDING APPROACH WHEN SELECTING THE LANDING GEAR DOWN, WE SAW 3 RED UNLK LIGHTS ON THE LANDING GEAR INDICATOR. WE DID NOT HEAR THE GEAR EXTEND AS USUAL. WE THEN RECEIVED THE L/G GEAR NOT DOWNLOCKED ECAM. C/W ECAM PROCEDURES, PERFORMED MANUAL GEAR EXTENTION SUCCESSFULLY. / REF. NR00906386 AND NR00906388 FOR WORK PERFORMED. PEFORMED TSM 32-31-00-810-856-A STEP 4,A 13. PARTS ON NRS. NO FURTHER DEFECTS NOTED. ( EMERGENCY EVENT)"
